VOL. 69 · NO. 4 | October, 2017
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 69 (4), (October, 2017)
No abstract available
Articles
Marcos CRAIZER, Marcelo J. SAIA, Luis F. SÁNCHEZ
J. Math. Soc. Japan 69 (4), 1331-1352, (October, 2017) DOI: 10.2969/jmsj/06941331
KEYWORDS: Darboux frames, developable tangent surfaces, visual contours, Transon planes, equiaffine metrics, 53A15
Kenji NAKANISHI
J. Math. Soc. Japan 69 (4), 1353-1401, (October, 2017) DOI: 10.2969/jmsj/06941353
KEYWORDS: nonlinear Schrödinger equation, scattering theory, solitons, Blow-up, 35Q55
Yasunori MAEKAWA, Jonas SAUER
J. Math. Soc. Japan 69 (4), 1403-1429, (October, 2017) DOI: 10.2969/jmsj/06941403
KEYWORDS: Stokes operator, time-periodic, maximal regularity, 35B10, 76D03, 35B45, 35K59, 76D07
Jay MEHTA, G. K. VISWANADHAM
J. Math. Soc. Japan 69 (4), 1431-1442, (October, 2017) DOI: 10.2969/jmsj/06941431
KEYWORDS: multiple Hurwitz zeta functions, analytic continuation, 11M32, 11M35
Hiro-aki NARITA
J. Math. Soc. Japan 69 (4), 1443-1474, (October, 2017) DOI: 10.2969/jmsj/06941443
KEYWORDS: Jacquet–Langlands correspondence, spinor $L$-functions, theta lifts, 11F70, 11F27, 11F46, 11F55
Huhe HAN, Takashi NISHIMURA
J. Math. Soc. Japan 69 (4), 1475-1484, (October, 2017) DOI: 10.2969/jmsj/06941475
KEYWORDS: Wulff shape, dual Wulff shape, self-dual Wulff shape, spherical convex body, width, constant width, Lune, thickness, diameter, spherical polar set, 52A55
Timothée MARQUIS, Karl-Hermann NEEB
J. Math. Soc. Japan 69 (4), 1485-1518, (October, 2017) DOI: 10.2969/jmsj/06941485
KEYWORDS: locally affine Lie algebras and root systems, positive energy representations, 17B10, 17B65, 17B70, 22E65
Miyuki KOISO, Bennett PALMER, Paolo PICCIONE
J. Math. Soc. Japan 69 (4), 1519-1554, (October, 2017) DOI: 10.2969/jmsj/06941519
KEYWORDS: bifurcation, Constant mean curvature surfaces, stability, 58E12, 53A10, 49Q10, 49R05
Shuhei KUWAHARA
J. Math. Soc. Japan 69 (4), 1555-1563, (October, 2017) DOI: 10.2969/jmsj/06941555
KEYWORDS: reducing subspaces, weighted Hardy spaces over bidisk, 47B37, 30H20
Osamu FUJINO
J. Math. Soc. Japan 69 (4), 1565-1581, (October, 2017) DOI: 10.2969/jmsj/06941565
KEYWORDS: logarithmic Kodaira dimension, Nakayama's numerical Kodaira dimension, affine varieties, Iitaka conjecture, $\omega$-sheaf, $\widehat \omega$-sheaf, minimal model program, abundance conjecture, 14R05, 14E30
Zhiyun CHENG
J. Math. Soc. Japan 69 (4), 1583-1599, (October, 2017) DOI: 10.2969/jmsj/06941583
KEYWORDS: Virtual knots, writhe polynomial, affine index polynomial, zero polynomial, 57M27
Luca F. DI CERBO
J. Math. Soc. Japan 69 (4), 1601-1610, (October, 2017) DOI: 10.2969/jmsj/06941601
KEYWORDS: Toledo Invariant, Seshadri constants, fake projective planes, 32Q45, 14J29
Hisashi AOI, Takehiko YAMANOUCHI
J. Math. Soc. Japan 69 (4), 1611-1665, (October, 2017) DOI: 10.2969/jmsj/06941611
KEYWORDS: Hecke von Neumann algebras, Hecke pairs of equivalence relations, Schlighting completion, 46L10, 37A20, 33D80
Søren FOURNAIS, Loïc LE TREUST, Nicolas RAYMOND, Jean VAN SCHAFTINGEN
J. Math. Soc. Japan 69 (4), 1667-1714, (October, 2017) DOI: 10.2969/jmsj/06941667
KEYWORDS: Sobolev constants, semiclassical, electromagnetic Laplacian, Robin condition, 35Q40, 35J25
Takashi AOKI, Naofumi HONDA, Susumu YAMAZAKI
J. Math. Soc. Japan 69 (4), 1715-1801, (October, 2017) DOI: 10.2969/jmsj/06941715
KEYWORDS: microlocal analysis, pseudodifferential operators, symbol theory, 32W25, 14F05, 35A27, 35S05
Back to Top